# SDR CALA2022121903434

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 51,683 hours, 32,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Part number: NA
- Condition: Stuck
- Location: Door 1l
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JETWAY AIR CONDITIONING TEMP SENSOR STUCK IN DOOR 1L AND CORD IS HITTING SIDE OF AIRCRAFT IN FLIGHT. ON ARRIVAL AT GATE C6. JETWAY AIR CONDITIONING TEMP SENSOR CORD END , FLUSH WITH AFT BOTTOM OF DOOR 1L. CORD AND SENSOR WAS REMOVED FROM AIRCRAFT. NO DAMAGE TO AIRCRAFT NOTED.
